Moduli spaces of decomposable morphisms of sheaves and quotients by non-reductive groups (avec G. Trautmann). Annales de l'Institut Fourier 53 (2003), 107-192.

We extend the methods of geometric invariant theory to actions of non-reductive groups in the case of homomorphisms between decomposable sheaves whose automorphism groups are non-reductive. Given a linearization of the natural action of the group $\mathop{\rm Aut}\nolimits(E)\times \mathop{\rm Aut}\nolimits(F)$on $\mathop{\rm Hom}\nolimits(E,F)$, a homomorphism is called stable if its orbit with respect to the unipotent radical is contained in the stable locus with respect to the natural reductive subgroup of the automorphism group. We encounter effective numerical conditions for a linearization such that the corresponding open set of semi-stable homomorphisms admits a good and projective quotient in the sense of geometric invariant theory, and that this quotient is in addition a geometric quotient on the set of stable homomorphisms. In particular we study morphisms of type $(E_1\otimes{\mathbb C}_{m_1})\oplus(E_2\otimes{\mathbb C}_{m_2})\longrightarrow F\otimes {\mathbb C}^n$    where E1, E2 are simple sheaves with $\mathop{\rm Hom}\nolimits(E_2,E_1)=0$ .

 page précédente